# SDR JIKA2012071101

- Difficulty date: July 11, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N134PM
- Make and model: Beech B-99
- Aircraft serial: U34
- Aircraft time: 44,230 hours, 22,685 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Trim Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

WIRES UNDER CAPTAINS SIDE YOKE SPARKED AND BEGAN TO SMOLDER.  LOST PRIMARY TRIM, PULLED CIRCUIT BREAKER AND CONTINUED ON AUX TRIM.  LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED THE WIRING, AND FOUND A BROKEN WIRE ON THE MAIN TRIM ON THE CAPTAINS SIDE YOKE.  THE WIRE WAS REPAIRED, AND THE SYSTEM FUNCTION TESTED GOOD.
